# SDR AALA982020

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 800-810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAMS AT STATION 800 AND 810 CRACKED AT THE END LEFT SIDE.  SPLICED IN NEW SECTION OF FRAME PER AARD 51-01-00-05 AND SRM 53-60-01 PAGE 7 VOL 1.  (M)
